Inverting the p-harmonic operator.

C. Sbordone; Luigi Greco; T. Iwaniec

Manuscripta mathematica (1997)

  • Volume: 92, Issue: 2, page 249-258
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Sbordone, C., Greco, Luigi, and Iwaniec, T.. "Inverting the p-harmonic operator.." Manuscripta mathematica 92.2 (1997): 249-258. <http://eudml.org/doc/156263>.

@article{Sbordone1997,
author = {Sbordone, C., Greco, Luigi, Iwaniec, T.},
journal = {Manuscripta mathematica},
keywords = {-Laplacian; -harmonic equation; existence and uniqueness; Radon measure},
number = {2},
pages = {249-258},
title = {Inverting the p-harmonic operator.},
url = {http://eudml.org/doc/156263},
volume = {92},
year = {1997},
}

TY - JOUR
AU - Sbordone, C.
AU - Greco, Luigi
AU - Iwaniec, T.
TI - Inverting the p-harmonic operator.
JO - Manuscripta mathematica
PY - 1997
VL - 92
IS - 2
SP - 249
EP - 258
KW - -Laplacian; -harmonic equation; existence and uniqueness; Radon measure
UR - http://eudml.org/doc/156263
ER -

Citations in EuDML Documents

top
  1. Hongya Gao, Shuang Liang, Yi Cui, Integrability for very weak solutions to boundary value problems of p -harmonic equation
  2. Menita Carozza, Antonia Passarelli di Napoli, On very weak solutions of a class of nonlinear elliptic systems
  3. A. Fiorenza, C. Sbordone, Existence and uniqueness results for solutions of nonlinear equations with right hand side in L 1
  4. Carlo Sbordone, New estimates for div-curl products and very weak solutions of PDEs
  5. M. F. Betta, A. Mercaldo, F. Murat, M. M. Porzio, Uniqueness of renormalized solutions to nonlinear elliptic equations with a lower order term and right-hand side in L 1 ( Ω )
  6. Gianni Dal Maso, Annalisa Malusa, Some properties of reachable solutions of nonlinear elliptic equations with measure data
  7. Takao Ohno, Tetsu Shimomura, Sobolev embeddings for Riesz potentials of functions in grand Morrey spaces of variable exponents over non-doubling measure spaces
  8. Tero Kilpeläinen, Problems involving p -Laplacian type equations and measures
  9. M. F. Betta, A. Mercaldo, F. Murat, M. M. Porzio, Uniqueness of renormalized solutions to nonlinear elliptic equations with a lower order term and right-hand side in  (Ω)
  10. Aline Bonami, Tadeusz Iwaniec, Peter Jones, Michel Zinsmeister, On the Product of Functions in and 1

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.